Alert archive / Ohio / Frost Advisories in 2016
Frost Advisory 8, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Oct 25, 2016, 2:28 PM EDT for 6 counties in Ohio. It took effect at Oct 26, 2016, 4:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 25, 2016, 2:28 PM EDT (18:28 UTC)
- In effect from
- Oct 26, 2016, 4:00 AM EDT
- Expired
- Oct 26, 2016, 3:59 AM EDT
- In force
- Issued by
- NWS Wilmington, OH
Counties Delaware County, OH, Fairfield County, OH, Hocking County, OH, Licking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
822 WWUS71 KILN 251828 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 228 PM EDT TUE OCT 25 2016 OHZ046-056-064-065-073-074-260230- /O.NEW.KILN.FR.Y.0008.161026T0800Z-161026T1300Z/ DELAWARE-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING- INCLUDING THE CITIES OF...DELAWARE...NEWARK...CIRCLEVILLE... LANCASTER...PICKERINGTON...CHILLICOTHE...LOGAN 228 PM EDT TUE OCT 25 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURES...LOW TEMPERATURES IN THE MID TO UPPER 30S. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT FROST SENSITIVE PLANTS BY BRINGING THEN INDOORS OR COVERING THEM WITH LAYERS OF NEWSPAPERS OR BLANKETS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
2 follow-up statements
269 WWUS71 KILN 260140 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 940 PM EDT TUE OCT 25 2016 OHZ046-056-064-065-073-074-260945- /O.CON.KILN.FR.Y.0008.161026T0800Z-161026T1300Z/ DELAWARE-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING- INCLUDING THE CITIES OF...DELAWARE...NEWARK...CIRCLEVILLE... LANCASTER...PICKERINGTON...CHILLICOTHE...LOGAN 940 PM EDT TUE OCT 25 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...LOW TEMPERATURES EARLY WEDNESDAY MORNING WILL BE IN THE MIDDLE TO UPPER 30S. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT FROST SENSITIVE PLANTS BY BRINGING THEN INDOORS OR COVERING THEM WITH LAYERS OF NEWSPAPERS OR BLANKETS. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ HATZOS
132 WWUS71 KILN 260759 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 359 AM EDT WED OCT 26 2016 OHZ046-056-064-065-073-074-260900- /O.CAN.KILN.FR.Y.0008.161026T0800Z-161026T1300Z/ DELAWARE-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING- INCLUDING THE CITIES OF...DELAWARE...NEWARK...CIRCLEVILLE... LANCASTER...PICKERINGTON...CHILLICOTHE...LOGAN 359 AM EDT WED OCT 26 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FROST ADVISORY. A PERSISTENT CLOUD COVER OVERNIGHT HAS KEPT TEMPERATURES FROM FALLING, AND THEREFORE THE THREAT OF WIDESPREAD FROST HAS ENDED. THERE MIGHT BE AN ISOLATED COLD SPOT WITH SOME PATCHY FROST HOWEVER. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 25, 1:27 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 25, 1:27 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Wilmington OH 127 PM EDT Tue Oct 25 2016 .SYNOPSIS... High pressure will keep dry weather over the region through Wednesday morning. Low pressure traveling across northern Ohio will bring showers Wednesday night into Thursday morning. High pressure and a dry airmass will return for Thursday night and Friday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Some mid and high level cloudiness will continue to spill down into the area through this afternoon in northwest flow aloft. This combined with some weak low level CAA, should help keep highs in the mid 50s north to lower 60s in the far south. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... Tonight, mid and high clouds will continue to linger across the region. The ECMWF develops some light showers and north western sections tonight as it increases isentropic lift across a developing warm front. It is the outlier, so will keep the fa dry. With some cloud cover tonight, temperatures should be a little warmer, only dropping into the upper 30s to lower 40s. On Wednesday, the H5 s/w will swing from the plain into the Ohio Valley. It will push a compact low pressure center eastward with it. The fa will be warm sectored and should be dry on Wednesday. There will be a large variance in highs across the region. Temperatures across the extreme nrn counties of West Central and Central Ohio will only reach the mid 50s, but was you head south, temperatures will warm quickly. Highs in nrn KY will be around 70. Pcpn with the low will finally reach the area Wednesday night. Latest run of the models is showing very limited instability, so have backed off on the mention of thunder. Also, it appears that the models are showing a weakening trend with the pcpn as it works e Wednesday night. Kept likely pops across the north, but tightened up the gradient and lower PoPs across the srn counties to 20 to 30 percent. This system is looking more progressive, so tighten up the backedge of the pcpn, moving it e of the region by 18Z Thursday. Temperatures will recover some, reaching the mid 50s in the north and the lower 60s in the south. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... Surface high pressure to build in at the end of the week, offering a return to dry weather conditions. Highs On Friday to range from the upper 50s north to the mid 60s south. Model solns showing differences in strength and timing with the next system moving through the Great Lakes next weekend. Warm air advection pattern develops with best moisture and lift north of ILN/s FA. Have limited pop to slight chance north and east with low chance far northeast Saturday afternoon. Temperatures to warm some with highs ranging from the lower 60s north to near 70 south. Next quick moving wave to track through the Great Lakes Sunday. Have limited any mention of precipitation to a slight chance of a shower north Sunday afternoon. Highs Sunday from the upper 50s north to the middle 60s south. Surface high pressure and cooler temperatures for next Monday. Highs are expected to range from the mid 50s northeast to the lower 60s southwest. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Surface high pressure will push off to the east tonight. In northwest flow aloft, expect to see some mid and high level clouds continue to stream in across the region tonight into Wednesday. The combination of the increasing clouds and perhaps surface winds staying up a bit overnight should help limit fog development. Generally expect VFR conditions through the TAF period but suppose some patchy valley fog is not out of the question depending on just how fast the mid level clouds thicken up later tonight. OUTLOOK...MVFR ceilings and visibilities are possible from Wednesday night through Thursday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Sites NEAR TERM...JGL SHORT TERM...Sites LONG TERM...AR AVIATION...JGL
Hazardous weather outlook, Oct 25, 9:03 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 903 AM EDT TUE OCT 25 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-261315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 903 AM EDT TUE OCT 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.